Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Prescribed eslo 5 for HBP. Should I reduce the dosage as BP level has decreased?

Answered by
Dr.
Dr. Akhilesh Dubey

Internal Medicine Specialist

Practicing since :1986

Answered : 2094 Questions

default
Posted on Wed, 30 Jan 2013 in Hypertension and Heart Disease
Question: Hello Doc,

I was on Amlopin 2.5 past 5 years, recently found BP to be high (150/100 range). Consulted a GP, he changed the medicine to Eslo 5 plus Natrelix SR 1.5. Now, find BP touches 110/80; is the dose fine or I can lower it?

Regards
XXXXXXX
doctor
Answered by Dr. Akhilesh Dubey 1 hour later

Hi XXXXXXX
Thanks for sharing your concern,
You are hypertensive and were uncontrolled on amlopin 2.5 mg.
Your Doctor rightly increased the dose ESLO 5 mg which is purified form and simultaneously given diuretic (Indapamide).
Now your Blood pressure is little bit lower side.
Please do not reduce dose by yourself, kindly check once again with doctor, if BP is low reducing dose or removing a drug is possible.
Please also take low salt diet, and regular exercise.
Hope this information will help you; I will be available for follow up query if any.

Regards.
Dr. Akhilesh Dubey M.D.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Diuretic

doctor1 MD

i am 46yrs old female, last night for the first time I was sleepwalking. Last week or so my ankle and feet have been swallen. been taking my water pills and elevating my feet. my left side is swallen from the calf down while my right side is barely swallen. Any suggestions on the cause? Even with following my doctors instructions, it is NOT decreasing in being swallen. I did have a stroke like 8 years ago and tests have shown a difference between my left and right side; right side has been weaker. Let me know what the cause could be and what will my doctor do since water pills and elevating an icing hasn t helped at all.

doctor1 MD

Age 50, had Hysterectomy 2004.Everytime I fly in plane and now I rode in a car for 5 hours to go on a cruise, my lower legs ankles and feet were swollen, my lower legs and ankles and feet were swollen pretty bad, by morning after sleeping the swelling was gone, by the night time they repeated being swollen. What can I do to solve the problem, gone to doctor, gives me water pills, for a few days. But won t refill them until I have the problem again.

doctor1 MD

I was recently prescribed a water pill due to swelling in my legs and feet . I began taking it and within 3 days I lost 11 pounds (I am 5 5 and around 190 pounds). The doctor called yesterday and told me to stop taking the diuretic immediately because prior to taking them they had done blood work and my potassium levels were low and that the medication would make the levels even lower. My question is how can I tell if it is too low. My heart feels like it is beating out of my chest but my pulse is at 65(normally around 75), my left foot and left hand are going numb, and I have had really bad muscle cramps . Is this related to the potassium or is it something else?

doctor1 MD

I am 57 yo postmenopausal. I ve never really had a weight problem. I have gained approx. 35 lbs in the last 6 months--the past 2 months it s been 10lb a month for 2 months...mainly in my abdomen. Besides the fact that most of my tops/shirts no longer fit me and I hate my appearance. This whole body changing shape(abd growth) has me miserable ...I am concerned that this could be symptomatic of something more serious maybe a malignancy or hormone problem. Let me back up and tell you a little medical hx. chronic pancreatitis, also had some fatty infiltration in my liver. (no, i m not a drinker) No recent flare ups of the CP. Recent annual Abd ultrasound and abd CT ok. Also I am on 3 different diuretics a day, so I m guessing not fluid retention

doctor1 MD

I have cirrhosis . I have been told it is moderate to severe. I have the common conditions that go with it. Very low platelet count . (numerous esophageal bandings) I am not a new-comer to this affliction. These are the things that have been...

doctor1 MD

Hi Doctor, I have been having hypertension for about 10 years. I am 43 years old. My height is 170 cms and weight 70 kgs. I have been taking AMTAS 10 (amlopidine) and my blood pressure used to be under control (around 120/80 to 125/85). Of late my...

doctor1 MD

HI, My blood pressure actually went up while on Lysinopril and I developed a dry, hacking cough which is a side effect of the med. Why would my BP get higher while on an ACE inhibitor? Do I need to make sure I drink more water?